# SDR AALA202402098598

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N320TF
- Make and model: Boeing 737823
- Aircraft serial: 68100
- Aircraft time: 2,155 hours, 791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3 AFT FLIGHT ATTENDANT FLASHLIGHTS WILL NOT TEST. REMOVED AND REPLACE THREE (AALA202402093469), (AALA202402098067), (AALA202402098598) FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERIES. PER AMM 25-64-00.
